References of "Kashiwara, Masaki"
     in
Bookmark and Share    
Full Text
See detailRegular and irregular holonomic D-modules
Kashiwara, Masaki; Schapira, Pierre UL

E-print/Working paper (2015)

Detailed reference viewed: 33 (0 UL)
Full Text
See detailIrregular holonomic kernels and Laplace transform
Kashiwara, Masaki; Schapira, Pierre UL

E-print/Working paper (2014)

Detailed reference viewed: 41 (6 UL)
Full Text
Peer Reviewed
See detailSheaf quantization of Hamiltonian isotopies and applications to nondisplaceability problems
Guillermou, Stéphane; Kashiwara, Masaki; Schapira, Pierre UL

in Duke Mathematical Journal (2012), 161(2), 201-245

Detailed reference viewed: 44 (2 UL)
Full Text
See detailDeformation quantization modules
Kashiwara, Masaki; Schapira, Pierre UL

Book published by Société Mathématique de France (2012)

Detailed reference viewed: 38 (5 UL)